# SDR CA060724006

- Difficulty date: July 20, 2006
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cessna 172P
- Aircraft time: 5,627 hours
- Engine: Lyc O320D2J
- Propeller: Mcauly 1C160DTM
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 05503214
- Condition: Cracked
- Location: Prop Spinner
- Part time: 250 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THIS BULKHEAD HAS CRACKS DIRECTLY ABOVE THE BOLT HOLES APPROXIMATELY ONE INCH LONG RADIALY ALONG THE INNER BEND RADIUS ABOVE THE BOLT HOLE BUT NOT INTERSECTING THE BOLT HOLE. (TC NR 20060724006)
